Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Suffered from kidney renal function disease, high BP, low Hb, urine culture shows E-coli. Need alternative ayurvedic treatment

SIR,I AM JUST 23 YEAR OLD. I M SUFFERED FROM KIDNEY RENAL FUNCTION DISEASE, HIGH BLOOD PRESSURE NEARLY 210, SERAM CREATININE IN URINE IS 0.7, LOW HAEMOGLOBIN NEARLY 11.6, ALBUMIN PROTEIN IS ALSO PRESENT IN MY URINE WHICH IS ++++. IN MY URINE CULTURE TEST , THERE IS ESCHERICHIA COLI BACTERIA ALSO GROWN. BEFORE 1 MONTH 15 DAYS AGO, SUDDENLY I HAVE SOME SWELLEN IN THE FEET , BUT I DONT CARE BECAUSE I THOUGHT THAT IT WAS DUE TO COLD , BUT THIS PROBLEM INCREASE, AND I CONSULT TO ALOPATHY DOCTOR , AFTER THAT MY SWELLEN HAS OUT BY INJECTION AND SOME EDEMA TABLETS BUT I AM NOT FEELING WELL EVEN NOW FROM INSIDE ,SIR I BELIEVE IN AYURVEDA FOR COMPLETE TREATMENT AND I DESERVE A LOT ,,,,,SIR PLEASE SUGGEST ME THE RIGHT WAY AS SOON AS POSSIBLE ,,,THANKYOU
Asked On : Sat, 9 Mar 2013
Answers:  3 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ayurveda Specialist 's  Response
Dear sanjay dubey
Going by your reports I believe that you are only suffering from malignant hypertension and nothing more. Though this is capable of causing renal involvement but thank god that is very minimal for thetime being. All that is neede is prevention and treatment for hypertension. Be regular with your medicine and you will have no problem with kidney if you maintain your BP. Donot miss your dose for hypertension. Diyva mukta vati will help to control it. A mild diuretic will keep your kidney and BP normal. punarnava mandur is drug of choice foryou as this will increase HB and reduce oedema if any and help kidney function normally.
Dr. Rajesh Lakhanpaul
Answered: Sun, 10 Mar 2013
I find this answer helpful
Ayurveda Specialist Dr. Munish Sood's  Response
1. you haven't mentioned about your blood sugar report,as well as USG Kidney it seems that you have landed into nephropathy or KW syndrome?
2. your age requires an enquiry into the family history, are the family members Ok?
3. could be possible Nephrotic Syndrome, what about lipid profile, or renal hypertension?
4. for malignant hypertension: target organ damage should be considered: any neurological changes, any blurring of vision?
5. at this stage I should recommend that you be in regular contact with your physician for medicine aspect, and go for serum electrolytes for and electrolyte disturbances
6. In diet avoid protein rich diet (essential amino acids can be taken)
7. take salt in moderation and avoid salt containing item: popcorn,pickles,chutney,salted biscuits, namkeens.
Answered: Thu, 21 Mar 2013
I find this answer helpful
Homeopath Dr. Rangadhar Satapathy's  Response
Dear sanjay
welcome to HCM
You have the hypertensive nephropathy. The high protein, oedema all are the beginning stage og hypertensive nephropathy. So it is needed to be under doctor's supervision. 1) you should continue your blood pressure medicine. Never stop your blood pressure medicine. 2) avoid taking more salt in any form. 3) avoid all form of fried foods, oily rich foods, junk foods and fast foods. 3) daily physical activities and morning walk is essential. 4) Daily yoga pranayam you can practice. 4 ) with all the medications you can add homeopathy from any qualified good homeopathy doctor to get a better result.
If you feel to consult me then you are most welcome.
thank you
Answered: Sun, 10 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor